# SDR SWAA970701

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 4030952902
- Condition: Inoperative
- Location: Vert Stab
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MDW, EXPERIENCED UNCOMMANDED YAW.  TURNED YAW DAMPER SYSTEM OFF.  MADE AN UNEVENTFUL LANDING.  REPLACED YAW DAMPER AND COUPLER PER BOEING M/M.
